MathSciNet Relay Station
MathSciNet bibliographic data
MR1458871 (98j:20002) 20B15
Fleischmann, P.; Lempken, W.; Tiep, Pham Huu The primitive $p$-Frobenius groups. Proc. Amer. Math. Soc. 126 (1998), no. 5, 1337–1343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement